# SDR TWAA9911701

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT THE RT AFT LAVATORY.  CLEANED THE EGRESS STRIP.  CHECK-C 1-20-99 LAX.
